# SDR CA140627004

- Difficulty date: June 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 65,289 hours
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A08NN0360T
- Condition: Burst
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED UPON GEAR RETRACTION AFTER TAKEOFF THEY HAD A SYSTEM A HYDRAULIC FAILURE.  MAINTENANCE FOUND THE RT MAIN GEAR ACTUATOR "UP" LINE BURST APPROXIMATELY 1" FROM B-NUT FITTING.  LINE REPLACED.
